# SDR JJBA2018113016015

- Difficulty date: November 16, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 41-48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN R/H O/B SILL FROM FR.41-48. REMOVED AND REPLACED RH OB SILL AT FR41-48.
